# SDR DALA2023051803953

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 88,617 hours, 39,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 F/A JUMPSEAT 105 FLASHLIGHT INOP. CORRECTIVE ACTION: REPLACED FLASHLIGHT. (4744211)
